# SDR DHL9880425C

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 22.750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING UPPER T/E PANEL AT XW 0 TO XRS 22.750 AFT OF REAR SPAR HAS DENTS WITH DELAMINATION.  REMOVED AND INSTALLED NEW PANEL PER SRM 51-3-0.  N/R 028
